MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS LEAD
Model Number EVOKE 12C PERCUTANEOUS LEAD KIT - 60CM (US)
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported their scs system program was no longer working.It was identified that the system had disconnected electrodes.The patient's system was reprogrammed with two closed-loop programs.The programs did not provide the stability desired, so the patient underwent a revision procedure.All impedances were in range and the patient's therapy was restored following the procedure.
 
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation is complete, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The closed loop stimulator (cls), lead, and active anchor were returned for analysis.The lead failed functional testing due to multiple disconnected electrodes.The lead was inspected under magnification and multiple broken conductor wires were noted at the location of a kink immediately distal of the anchor fixation site.The cause of the break in conductor wires was not definitively determined, but implant technique likely contributed to the damage regarding the kink in the lead.When performing impedance checks on the cls, the device failed both impedance checks but passed all other testing.The impedance issues observed align with expected damage from electrocautery use.Saluda personnel advised that electrocautery was used to open to cls pocket during the revision surgery.The manufacturing records were reviewed.The product met all requirements for release with no anomalies identified.
 
Event or Problem Description

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key18451654
Report Number3021836309-2024-00178
Device Sequence Number12654152
Product Code LGW
UDI-Device Identifier09352307000087
UDI-Public09352307000087
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2023
Device Model NumberEVOKE 12C PERCUTANEOUS LEAD KIT - 60CM (US)
Device Catalogue Number3008
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale